# SDR 97UAL900402

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3285
- Condition: Broken
- Location: Cockpit
- Component: Grimes
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FIRE FUMES IN COCKPIT, NO SMOKE.  *S/D*  REPLACED SECOND OFFICERS TABLE LIGHT ASSEMBLY DUE TO BEING BROKEN.
